If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: A Mathematical Theory of Evidence. by Glenn Shafer
Review by: Persi Diaconis
Journal of the American Statistical Association
Vol. 73, No. 363 (Sep., 1978), pp. 677-678
DOI: 10.2307/2286624
Stable URL: http://www.jstor.org/stable/2286624
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
677
    677
  • Thumbnail: Page 
678
    678